# SDR DALA2023041703032

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 67,984 hours, 25,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9516404) DURING INSPECTION FOUND FWD L ENTRY DOOR EMERGENCY LIGHTS INOP. FOUND OPEN FUSE ON POWER SUPPLY (M01675) + DEAD BATTERY. REPLACED SAME OPS CHECK NORMAL PER B737 AMM 33-51.
